# SDR AU000868

- Difficulty date: September 14, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3544123F13
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 70886M60G11
- Condition: Faulty
- Location: Fuel Control
- Part time: 14,944 cycles
- Component: Fuel Control, Ge, CT75A2
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, M, J
- Precautionary procedure: C

## Discrepancy

(AUS) LT ENGINE ELECTRICAL CONTROL UNIT FAULTY.
